Is the scientist in you wondering exactly how some vaccines harm? Here’s one explanation…
L-Histidine + Injection = Histamine Release + Excess Histamine Excess Inflammation = Histamine Intolerance?
By Cynthia Janak
There are times in our lives when it seems like we come full circle in our findings. This is one of those times for me. Early on in my research into the HPV vaccines I knew that the L-Histidine which is unique to this vaccine played a major role in what I was hearing from parents and girls adversely injured by Gardasil®. I made the connection between Histamine and IgE release. I was able to make the connection with all the variety of symptoms to the various components of this vaccine. Because of personal experiences I found that the majority of the injured experienced an anaphylactic type incident. The adverse events experienced from the HPV vaccines nearly mirror those of an autistic child even down to the regression. Now I find that not only do the components of this vaccine play an integral part but the main player in this scenario is the probable excessive histamine released because of injected L-Histidine. So basically I am at the beginning but with a sobering twist. Be prepared to be as shocked as I was, because of the simple answer that lay in front of me all these years.
NOTE: The information I am going to share with you has been extracted from peer reviewed studies and articles. References will be at the end of this article and definitions will be within brackets [ ] throughout the article. I have also underlined and italicized items I feel are of importance.
First, let me give you a little history about histamine…
Read much more at Vaccine Mechanism of Harm Exposed | The Liberty Beacon.